# SDR F3LA2008102200674

- Difficulty date: October 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-111
- Aircraft serial: 1863
- Aircraft time: 22,525 hours, 9,539 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D231197501
- Part serial: B1013
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 435 FROM OMA TO DEN, FLIGHT CREW NOTICED NOSE WHEEL STEERING DISPLAY IN "AMBER" ON MEMO PAGE.  NORMAL LANDING IN DENVER.  AFTER SHUTTING DOWN NR 2 ENGINE, LOST ALL STEERING.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING DEACTIVATION ELECTRICAL BOX AND PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH A319 AMM 32-51-12 PB 401.  MAINTENANCE ALSO REMOVED AND REPLACED THE BRAKING STEERING CONTROL UNIT AS PRECAUTIONARY PROCEDURE AND PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH A319 AMM 32-42-34 PB 401 AND 22-97-00-710-001.
